# SDR DL76S021306

- Difficulty date: November 10, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 38,841 hours, 18,227 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Binding
- Location: Apu Door
- Component: Actuator, 7321387010
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL ODOR IN AFT CABIN REPORTED BY FLIGHT ATTENDANTS AFTER PUSHBACK AND ENGINE START.  FOUND APU ACTUATOR STUCK OPEN WITH ELECTRICAL ODOR.  R & R APU DOOR ACTUATOR.  OPS CHECK NORMAL.
